Folgen
Petra Wittbold
Petra Wittbold
Professor for Functional Analysis and Nonlinear Partial Differential Equations
Bestätigte E-Mail-Adresse bei uni-due.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Uniqueness of renormalized solutions of degenerate elliptic–parabolic problems
J Carrillo, P Wittbold
journal of differential equations 156 (1), 93-121, 1999
2151999
On mild and weak solutions of elliptic-parabolic problems
P Benilan, P Wittbold
1451996
Renormalized solutions for a nonlinear parabolic equation with variable exponents and L1-data
M Bendahmane, P Wittbold, A Zimmermann
Journal of differential equations 249 (6), 1483-1515, 2010
1392010
Renormalized solutions for nonlinear elliptic equations with variable exponents and L1 data
M Bendahmane, P Wittbold
Nonlinear Analysis: Theory, Methods & Applications 70 (2), 567-583, 2009
1282009
The Cauchy problem for conservation laws with a multiplicative stochastic perturbation
C Bauzet, G Vallet, P Wittbold
Journal of Hyperbolic Differential Equations 9 (04), 661-709, 2012
1122012
Renormalized entropy solutions of scalar conservation laws
P Bénilan, J Carrillo, P Wittbold
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 29 (2), 313-327, 2000
932000
Existence of renormalized solutions of degenerate elliptic-parabolic problems
K Ammar, P Wittbold
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 133 (3 …, 2003
832003
Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska, A Zimmermann
Journal of Differential Equations 253 (2), 635-666, 2012
77*2012
Existence and uniqueness of renormalized solutions to nonlinear elliptic equations with variable exponents and L1-data
P Wittbold, A Zimmermann
Nonlinear Analysis: Theory, Methods & Applications 72 (6), 2990-3008, 2010
702010
On a stochastic first-order hyperbolic equation in a bounded domain
G Vallet, P Wittbold
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12 (04 …, 2009
562009
Scalar conservation laws with general boundary condition and continuous flux function
K Ammar, P Wittbold, J Carrillo
Journal of Differential Equations 228 (1), 111-139, 2006
522006
The Dirichlet problem for a conservation law with a multiplicative stochastic perturbation
C Bauzet, G Vallet, P Wittbold
Journal of Functional Analysis 266 (4), 2503-2545, 2014
502014
Renormalized solutions to nonlinear parabolic problems in generalized Musielak–Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska-Kamińska, A Zimmermann
Nonlinear Analysis: Theory, Methods & Applications 129, 1-36, 2015
472015
Renormalized entropy solutions of scalar conservation laws with boundary condition
J Carrillo, P Wittbold
Journal of Differential Equations 185 (1), 137-160, 2002
462002
A degenerate parabolic–hyperbolic Cauchy problem with a stochastic force
C Bauzet, G Vallet, P Wittbold
Journal of Hyperbolic Differential Equations 12 (03), 501-533, 2015
442015
Convergence of finite volume approximations for a nonlinear elliptic-parabolic problem: A" continuous" approach
BA Andreianov, M Gutnic, P Wittbold
SIAM Journal on Numerical Analysis 42 (1), 228-251, 2004
412004
Bounded weak solutions of time-fractional porous medium type and more general nonlinear and degenerate evolutionary integro-differential equations
P Wittbold, P Wolejko, R Zacher
Journal of Mathematical Analysis and Applications 499 (1), 125007, 2021
252021
On a nonlinear elliptic–parabolic integro-differential equation with L1-data
VG Jakubowski, P Wittbold
Journal of Differential Equations 197 (2), 427-445, 2004
252004
On a stochastic first order hyperbolic equation in a bounded domain
P Wittbold, G Vallet
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12 (4 …, 2009
242009
Sur un probleme parabolique-elliptique
P Benilan, P Wittbold
ESAIM: Mathematical Modelling and Numerical Analysis 33 (1), 121-127, 1999
221999
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20